Limit search to available items
Book Cover
E-journal

Uniform Title Journal of noncommutative geometry (Online)
Title Journal of noncommutative geometry
Published [Zurich?] : European Mathematical Society, [2006]-
Vol. 1, issue 1 (2007)-
Online access available from:
Academic OneFile (Gale)    01 Mar. 2013 - 31 Dec. 2018
View Resource Record  

Copies

Description Online resource
Notes Mode of access: World Wide Web
Volume 1, Issue 1 (2007); title from contents page (publisher's Web site, viewed Jan. 13, 2014)
Volume 7, Issue 4 (2013), (publisher's Web site, viewed Jan. 13, 2014)
Subject Noncommutative differential geometry -- Periodicals
Form Electronic journal
Author European Mathematical Society
LC no. 2006266756
ISSN 1661-6960
1661-6952
ABBREV TI J. noncommut. geom. (Online)
OTHER TI Journal of noncommutative geometry (Online)
Other Titles JNCG